Translator Disclaimer
1 November 2016 Existence and deformations of Kähler–Einstein metrics on smoothable Q-Fano varieties
Cristiano Spotti, Song Sun, Chengjian Yao
Duke Math. J. 165(16): 3043-3083 (1 November 2016). DOI: 10.1215/00127094-3645330

Abstract

In this article we prove the existence of Kähler–Einstein metrics on Q-Gorenstein smoothable, K-polystable Q-Fano varieties, and we show how these metrics behave, in the Gromov–Hausdorff sense, under Q-Gorenstein smoothings.

Citation

Download Citation

Cristiano Spotti. Song Sun. Chengjian Yao. "Existence and deformations of Kähler–Einstein metrics on smoothable Q-Fano varieties." Duke Math. J. 165 (16) 3043 - 3083, 1 November 2016. https://doi.org/10.1215/00127094-3645330

Information

Received: 29 December 2014; Revised: 27 October 2015; Published: 1 November 2016
First available in Project Euclid: 10 August 2016

zbMATH: 1362.53082
MathSciNet: MR3566198
Digital Object Identifier: 10.1215/00127094-3645330

Subjects:
Primary: 53C55
Secondary: 14J10, 14J45, 32J99, 53C25

Rights: Copyright © 2016 Duke University Press

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.165 • No. 16 • 1 November 2016
Back to Top